I've had this for years, overtime it has gotten worse. Basically I feel detached from reality, I have existential anxiety constantly, philosophical worries, I always have weird dreams that seem to stick with me throughout my day and I cant get the sensation of the dream out of my head. I recently was prescribed Zoloft for the ocd or pure o part of it. 4 days in I felt hyper and was a total insomniac, it took away my existential anxiety and Xanax wasn't necessary anymore. But the Zoloft made me feel like I do in my dreams and I didn't feel like myself but I was sooo hyper. its like it took care of one problem but created another. I stopped taking it after 4 days of 25 mg and its been about a week since I last took it and I still feel like my dreams are bothering me and wont leave. This is a normal symptom that I have but its very strong now and its blocking my entire personality away and distorting my perception the Zoloft made everything worse. Anyone know how long this effect lasts from the Zoloft is it a withdrawal symptom or is the Zoloft still in my symptom? And also what is a good medication for dp/dr? I was prescribed .25 mg of Risperdal a very small dose any thoughts on that?
Unfortunately, when first starting a medication like Zoloft there are some start-up side effects which generally go away within the first couple of weeks. Since you only took 4 days worth and have been off for a week now, I suspect it is out of your system. I can't recommend a better medication as we all respond differently to the many, many different ones out there. I would stick with the Risperdal until you can see the prescribing doctor.
zslanz; Yes I am with Laurie on this, Sadly we all react different to which medication well work for us because we are all different. And it sounds to me that they failed to tell you how the Zoloft and many of these work.They seem to increase our symptoms for the first week or two, And you work through that then it starts to get better ,But to get the full benefits of the medication you have a period of 6 to 8 weeks before you reach the blood level of where the medications are working. And 25mg of Zoloft is a low dose but they do this so it minimises the side effects I was talking about then slowly increase the medication to the dose that works best for you. So for now you should just stay on what your taking and wait until you see the doctor again. Just remember how most of these medications work on us. They well work when they get the right one so make sure you give it a good chance. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2011 • 1 answer
Posted 25 Apr 2011 • 2 answers
Posted 31 Oct 2014 • 1 answer
Posted 22 Nov 2015 • 2 answers
Posted 13 Sep 2016 • 1 answer